# SDR UALA2013021200842

- Difficulty date: February 11, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 48,152 hours, 12,333 cycles
- Engine: Pwa PW4056
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Condition: Failed
- Location: Potable Water
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO HOURS FORTY FIVE MINUTES INTO FLIGHT,  LOST WATER PRESSURE FOR ALL FAUCETS.   REMOVED AND REPLACED POTABLE WATER FILL VALVE PER AMM.  NO LEAKS NOTED.  WATER OPS NORMAL THROUGHOUT AIRCRAFT.
